# SDR COMA9810264

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Malfunction
- Location: Right
- Part time: 18,381 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT HAND NP VARIED BETWEEN 98 AND 102 PERCENT.  REPLACED THE RIGHT HAND PROPELLER CONTROL UNIT.
